A note on transfer theorems

Document Type: Research Paper

Author

Peking University

Abstract

‎In this paper‎, ‎we generalize some transfer theorems‎. ‎In particular‎, ‎we derive one of‎ ‎the main results of Gagola (Contemp Math.‎, ‎524 (2010) 49-60) from our results‎.

Keywords

Main Subjects


[1] S. M. Gagola, Jr.,Tate's theorem and other o ddities, via Transfer, Contemp. Math., 524 (2010) 49-60.

[2] S. M. Gagola, Jr. and I. M. Isaacs, Transfer and Tate's theorem, Arch. Math. (Basel), 91 (2008) 300-306.

[3] J. G. Thompson, Normal p -complements and Irreducible Characters, J. Algebra, 14 (1970) 129-134.

[4] I. M. Isaacs, Finite group theory, Graduate Studies in Mathematics, 92, American Mathematical So ciety, Providence, 2008.

[5] H. Yu, A remark on Gagola's Theorem, Arch. Math. (Basel), 101 (2013) 419-426.